Antonsiewicsz, H. A.. "An inequality for approximate solutions of ordinary differential equations.." Mathematische Zeitschrift 78 (1962): 44-52. <http://eudml.org/doc/170005>.
@article{Antonsiewicsz1962, author = {Antonsiewicsz, H. A.}, journal = {Mathematische Zeitschrift}, keywords = {ordinary differential equations}, pages = {44-52}, title = {An inequality for approximate solutions of ordinary differential equations.}, url = {http://eudml.org/doc/170005}, volume = {78}, year = {1962}, }
TY - JOUR AU - Antonsiewicsz, H. A. TI - An inequality for approximate solutions of ordinary differential equations. JO - Mathematische Zeitschrift PY - 1962 VL - 78 SP - 44 EP - 52 KW - ordinary differential equations UR - http://eudml.org/doc/170005 ER -